# SDR SWAA2021070181997

- Difficulty date: May 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOCATED BETWEEN WS 253 TO WS 278 AT LT WING.  REPLACED ANGLE LOCATED ON REAR SPAR BTW WS 253 TO WS 278 AT LT WING IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 115A6200-9 REV B.
